# SDR COMA9910072

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21585
- Condition: Failed
- Location: Lt Mlg
- Part time: 16,619 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK AIRCRAFT LURCHED.  REPLACED THE LEFT HAND INBORAD BRAKE ASSY.
